# SDR DU4R2006291

- Difficulty date: February 18, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N653DL
- Make and model: Boeing 757232
- Aircraft serial: 24393
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Dented
- Location: Bs 580-600 Lbl2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT HAS DENTS BETWEEN STA 580 & 600 AT LBL 2.  CUT OUT DENTED SECTION.  FABRICATED AND INSTALLED REPAIR 40.80 INCHES AND 2 EA SPLICES 10.00 X 1.10 X .75 AND 10.0 X 1.10 X .65 FROM BAC1517-2226 IAW B757 SRM 53-00-53, 51-70-11, 51-70-12, 51-20-01 AND 51-40-02.
